# SDR AALA20021252

- Difficulty date: August 29, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 7830 · Engine Thrust Reverser
- Part: B-Nut
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ORD - FLT 460 - FLIGHT ATTENDANT REPORTED ABNORMALLY HEAVY SMOKE/HAZE IN MAIN CABIN APPROXIMATELY 3 MINUTES AFTER TAKEOFF. WENT TO HIGH PRESSURE BLEED OFF, RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  TIGHTEN B NUT CONNECTION ON LEFT THRUST REVERSER CONTROL VALVE AND APU.  LEAK CHECK GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
